CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:47/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
An Algebraic Multigrid Method for Eigenvalue Problems and Its Numerical Tests 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 1-19
Authors:  Zhang, Ning;  Han, Xiaole;  He, Yunhui;  Xie, Hehu;  You, Chun'guang
Favorite  |  View/Download:65/0  |  Submit date:2021/01/14
Algebraic multigrid  multilevel correction  eigenvalue problem  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Applications of the Bounded Total Variation Denoising Method to Urban Traffic Analysis 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 622-642
Authors:  Tang, Shanshan;  Yu, Haijun
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
Urban traffic prediction  bounded variation denoising  noise estimate  cluster analysis  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Preface to the special issue 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: I-I
Authors:  Didenko, Victor;  Tang, Tao;  Xu, Chuanju;  Zhou, Tao
Favorite  |  View/Download:27/0  |  Submit date:2019/03/05
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:31/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:79/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:27/0  |  Submit date:2019/12/31
Preface to the special issue 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: I
Authors:  Didenko, Victor;  Tang, Tao;  Xu, Chuanju;  Zhou, Tao
Favorite  |  View/Download:23/0  |  Submit date:2019/12/31